MathSciNet Relay Station
MathSciNet bibliographic data
MR1461497 47A55 (47B25 47F05 47N50)
Albeverio, S.; Kurasov, P. Rank one perturbations, approximations, and selfadjoint extensions. J. Funct. Anal. 148 (1997), no. 1, 152–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement